# SDR ANCF2023011001001

- Difficulty date: January 4, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N955AV
- Make and model: Airbus A320-214
- Aircraft serial: 3835
- Aircraft time: 42,122 hours, 18,566 cycles
- Engine: Cfmint CFM565B4
- Engine time: 45,147 hours, 19,520 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 2123M56P03
- Part serial: LMDB2409
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 40,209 hours, 17,865 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAW TSM 73-00-00-810-866-A REV.62 REV-,  THE FAULT ISOLATION PARAGRAPH 4 STEP A ITEM 2, A TO F  WAS PERFORMED & SATISFACTORY . BOROSCOPE INSPECTION WAS ACCOMPLISHED  NO RELEVANT DISCREPANCIES FOUND,  NORMAL DETERIORATION, IAW TSM 73-10-00-810-836 AT THE STEP A.1.2.(A) CABLE J8 WAS CHECKED & RESISTANCE WERE IN LIMITS (19 OHMS) IAW AMM 73-21-60-00-001-B/400-001-B THE ECU WAS REPLACED ON NR 2 ENG,  SATISFACTORY TEST.  MINIMUM IDDLE CHECK 71-00-00-710-006-B PERFORMED, SATISFACTORY.  IAW AMM 73-21-10-00-002-A,  HMU REMOVED FROM RT ENG.  IAW AMM 73-21-10-400-002-A HMU REPLACED.  IAW AMM 73-29-00-710-040 OPS TEST OF FADEC  PERFORMED  & AMM 71-00-00-710-006 MINIMUN  IDLE CHECK WAS  PERFORMED , NO EVIDENCE OF LEAKS.
